RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 228, Pages 298–319 (Mi tm507)  

This article is cited in 2 scientific papers (total in 2 papers)

The Onsager Formula

Yu. M. Zinoviev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The Onsager formula for the statistical sum of the two-dimensional Ising model with periodic boundary conditions is proved.

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 228, 286–306

Bibliographic databases:

Document Type: Article
UDC: 514.8
Received in September 1999

Citation: Yu. M. Zinoviev, “The Onsager Formula”, Problems of the modern mathematical physics, Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov, Tr. Mat. Inst. Steklova, 228, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 298–319; Proc. Steklov Inst. Math., 228 (2000), 286–306

Citation in format AMSBIB
\Bibitem{Zin00}
\by Yu.~M.~Zinoviev
\paper The Onsager Formula
\inbook Problems of the modern mathematical physics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 228
\pages 298--319
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782588}
\zmath{https://zbmath.org/?q=an:1034.82011}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 286--306


Linking options:
  • http://mi.mathnet.ru/eng/tm507
  • http://mi.mathnet.ru/eng/tm/v228/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Zinoviev, “Pfaffian and the Kac–Ward Formula in the Two-Dimensional Ising Model”, Proc. Steklov Inst. Math., 251 (2005), 132–145  mathnet  mathscinet  zmath
    2. I. M. Ratner, “Eigenvalues of the transfer matrix of the three-dimensional Ising model in the particular case $n=m=2$”, Theoret. and Math. Phys., 199:3 (2019), 909–921  mathnet  crossref
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:363
    Full text:114
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019